My husband is using it for brain cancer but today he has congestion from it and a rash like hives on his upper shoulder area. Appears that he is allergic to it. He is up to taking .3-.4 units of THC (RSO) every 10 hours along with CBD to cut the high effect of the THC. It looks like he is allergic to it. Would an over the counter antihistamine help or might it be true that he is allergic to it and should stop taking it?
Answer - Dr. Cheryl Bugailiskis
It is hard to say what may be occurring. Patients who are allergic to drugs do not usually get nasal congestion. Nasal congestion usually occurs more from seasonal allergies such as pollen. The hives could be related to a new virus that he is acquiring, a drug that he is taking, a topical that was applied or the cancer itself. If he has been taking the cannabis for some time now it is unlikely related and you should contact your oncologist.